# SDR DXTA200702569

- Difficulty date: October 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 9,712 hours, 7,927 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9536717
- Part serial: 9221534
- Condition: Intermittent
- Location: Brakes
- Part time: 698 hours, 563 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN -SIDE BRAKES ARE EXTREMELY MUSHY AND INTERMITTENT.  LT PEDAL WENT TO THE FLOOR AND BRAKING WAS LOST ON THAT SIDE.   REPLACED PILOTS LT WHEEL MASTER CYLINDER WITH AN OVERHAULED UNIT IAW MM 32-42-00  SYSTEM OP CK'S GOOD.  REPLACED PILOTS RT WHEEL MASTER CYLINDER WITH AN OVERHAULED UNIT FROM SAF INDUSTRIES CRS GK0R519Y IAW MM 32-42-00   PERFORMED TAXI TEST CAPTAINS SIDE BRAKES OP CK GOOD.
